# SDR S9BA20110006

- Difficulty date: June 7, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N562CP
- Make and model: Dhav DHC6300
- Aircraft serial: 562
- Aircraft time: 21,478 hours, 35,934 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Contaminated
- Location: Rt Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE FIRE LIGHT CAME ON DURING TAKEOFF.  INSPECTED RT ENGINE, WHEN OPENING THE LOWER COWLING A LARGE AMOUNT OF WATER POURED OUT, INSPECTED FIRE DETECTORS AND ENGINE RUN NO DEFECTS NOTED IAW MM 26-00. AIRCRAFT WAS SUBJECT TO HEAVY RAIN ON PREVIOUS NIGHT.
